Imaginary quadratic fields with small odd class number
Acta Arithmetica, Tome 83 (1998) no. 4, pp. 295-330
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
binary quadratic forms, imaginary quadratic fields, class numbers, discriminants
Affiliations des auteurs :
Steven Arno 1 ; M. Robinson 1 ; Ferrell Wheeler 1
@article{10_4064_aa_83_4_295_330,
author = {Steven Arno and M. Robinson and Ferrell Wheeler},
title = {Imaginary quadratic fields with small odd class number},
journal = {Acta Arithmetica},
pages = {295--330},
year = {1998},
volume = {83},
number = {4},
doi = {10.4064/aa-83-4-295-330},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-83-4-295-330/}
}
TY - JOUR AU - Steven Arno AU - M. Robinson AU - Ferrell Wheeler TI - Imaginary quadratic fields with small odd class number JO - Acta Arithmetica PY - 1998 SP - 295 EP - 330 VL - 83 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-83-4-295-330/ DO - 10.4064/aa-83-4-295-330 LA - en ID - 10_4064_aa_83_4_295_330 ER -
Steven Arno; M. Robinson; Ferrell Wheeler. Imaginary quadratic fields with small odd class number. Acta Arithmetica, Tome 83 (1998) no. 4, pp. 295-330. doi: 10.4064/aa-83-4-295-330
Cité par Sources :